Texas, 2012Hail and Damaging Winds in Texas, June 6 to 7, 2012
June 6 to 7, 2012 · NWS FWD · 32 events in 12 counties and zones
Severe thunderstorms developed along an outflow boundary across the northwestern counties of the CWA. Additional severe thunderstorms developed along the outflow boundaries from these initial storms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $469,000
- Crop damage
- None recorded
- Events
- 32
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe thunderstorms developed along an outflow boundary across the northwestern counties of the CWA. Additional severe thunderstorms developed along the outflow boundaries from these initial storms. Downburst winds produced relatively minor damage along the path of these storms but one downburst tore the roof off an apartment building in Fort Worth. Hail up to the size of quarters was reported but hen egg sized hail was reported in Denton County. In addition, lightning damaged a theatre in Carrollton and the Hill County Law Enforcement Center in Hillsboro.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jun 6, 12:11 PM CST, 19 minutes earlier.
Area forecast discussion, Jun 6, 12:11 PM CST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
111 PM CDT WED JUN 6 2012
.AVIATION...
THE PRIMARY AVIATION WEATHER CONCERN WITH THIS TAF PACKAGE WILL BE
THE TIMING AND LOCATION OF THUNDERSTORMS. THE ATMOSPHERE WILL
REMAIN MOIST AND UNSTABLE ACROSS NORTH TEXAS THROUGH THURSDAY.
LARGE SCALE LIFT FROM AN APPROACHING LOW AS WELL AS MESOSCALE LIFT
FROM LINGERING AND NEW OUTFLOW BOUNDARIES WILL BRING A CHANCE OF
SHOWERS AND THUNDERSTORMS. THE MOST LIKELY WINDOW FOR STORMS AT
THE TAF SITES TODAY WILL BE BETWEEN 21 AND 01Z DURING PEAK SURFACE
HEATING. STORMS MAY CONTINUE THROUGH THE NIGHT BUT WILL MOST
LIKELY REMAIN CLOSER TO THE UPPER LOW. THE COVERAGE OF STORMS
AFTER SUNRISE THURSDAY WILL ALSO BE LARGELY DEPENDENT ON THE
POSITION OF THE UPPER LOW. SINCE THERE IS STILL MODEL DISAGREEMENT
ON THE LOCATION OF THE UPPER LOW THURSDAY...WILL ONLY MENTION VCTS
THURSDAY AFTERNOON IN THE EXTENDED HOURS OF THE DFW TAF.
AN EAST TO SOUTHEAST WIND WILL PREVAIL AT SPEEDS GENERALLY LESS
THAN 12 KNOTS...EXCEPT FOR STRONG AND GUSTY WINDS IN AND NEAR
COLLAPSING THUNDERSTORMS.
79
&&
.UPDATE...
THE MID-LEVEL LOW IS MAKING GRADUAL PROGRESS TO THE EAST...AND THE
SUBSIDENT ZONE THAT HAS DOMINATED NORTH TEXAS IS BEING SHUNTED
EAST IN THE PROCESS. AN OUTFLOW BOUNDARY HAS INVADED WESTERN ZONES
AND WILL SOON BE LIFTING A BUOYANT BOUNDARY LAYER WHOSE MLCAPE
VALUES ALREADY EXCEED 1000 J/KG. WITH MINIMAL INHIBITION AND
FAVORABLE MID-LEVEL FORCING ALOFT...THIS BOUNDARY SHOULD SOON
BECOME THE FOCUS FOR CONVECTION THAT WILL PROPAGATE FURTHER EAST
INTO THE CWA AS THE AFTERNOON PROGRESSES.
LATE MORNING UPDATE ENHANCES POPS IN WESTERN ZONES. MOST OTHER
EDITS INVOLVE HOURLY EVOLUTION OF WINDS AND TEMPS BASED ON ONGOING
OUTFLOW AND FUTURE CONVECTIVE/OUTFLOW EVOLUTION. UPDATED PRODUCTS
AND IMAGES BEING SENT NOW.
25
&&
.PREV DISCUSSION... /ISSUED 329 AM CDT WED JUN 6 2012/
LATEST WATER VAPOR IMAGERY SHOWED THE SLOW-MOVING WARM CORE UPPER
LOW MOVING NORTHWARD INTO THE TEXAS PANHANDLE. NOCTURNAL
CONVECTION ASSOCIATED WITH THIS LOW HAS ONCE AGAIN DEVELOPED NEAR
SWEETWATER...LUBBOCK AND BIG SPRING. THIS ACTIVITY WILL TRY TO
SLOWLY MOVE EAST EARLY THIS MORNING...SIMILAR TO YESTERDAYS
STORMS. THIS CONVECTION IS BEGINNING TO LOOK BETTER ON RADAR AND
WILL LIKELY HELP TO STRENGTHEN THE LOW A BIT...DUE TO LATENT HEAT
PROCESSES. WOULD LIKE TO SEE PW VALUES HIGHER FOR SIGNIFICANT
INTENSIFICATION OF THE UPPER LOW...AS THE DRIER AIR TENDS TO LIMIT
THE HEAT FLUX. ANOTHER AREA OF CONVECTION IS ONGOING EAST OF THE
CWA...WITHIN A SHEAR AXIS ORIENTED FROM NORTHEAST OKLAHOMA INTO
SOUTHERN LOUISIANA. THIS ACTIVITY IS NOT EXPECTED TO IMPACT NORTH
TEXAS...EXCEPT FOR A ROGUE SHOWER OR THUNDERSTORM IN THE
NORTHEASTERN ZONES.
LATEST MODEL GUIDANCE BEGINS TO MOVE THE UPPER LOW EAST
TODAY...BUT THE MOVEMENT WILL CONTINUE TO BE SLOW...IMPACTED BY A
BLOCKING PATTERN ACROSS THE CONUS. LATEST HIGH RESOLUTION MODEL
OUTPUT IS NOT AS OPTIMISTIC ABOUT WIDESPREAD PRECIP TODAY. SEVERAL
WRF MEMBERS ONLY HAVE A LINE OF WEAK SHOWERS AND THUNDERSTORMS
PROGRESSING THROUGH THE NORTHERN HALF OF THE CWA MAINLY THIS
AFTERNOON. THIS SEEMS PLAUSIBLE AS THE MAIN FORCING ASSOCIATED
WITH THE UPPER LOW WILL REMAIN WEST OF THE REGION.
WE SHOULD BEGIN TO SEE MORE WIDESPREAD PRECIP IN OUR FORECAST AREA
WEDNESDAY NIGHT. THE UPPER LOW WILL BE POSITIONED CLOSER TO NORTH
TEXAS AND TONIGHTS ROUND OF NOCTURNAL CONVECTION WILL LIKELY FIRE
IN OUR WESTERN ZONES AND THEN MOVE EAST...WEAKENING IN THE MORNING
HOURS. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS LIKELY
ACROSS THE AREA THURSDAY NIGHT. ALTHOUGH THE BEST COVERAGE OF RAIN
IS EXPECTED TO BE IN THE OVERNIGHT HOURS...SCATTERED AFTERNOON
SHOWERS AND THUNDERSTORMS ARE EXPECTED WITH PEAK DAYTIME HEATING.
THE GFS/ECMWF KEEP THE MAIN TRACK OF THE UPPER LOW FURTHER TO THE
NORTH THAN THE NAM. THE NAM IS PLACING MOST OF ITS QPF SOUTH OF
I-20...WITH THE GFS/ECMWF TO THE NORTH. WILL STICK WITH THE
NORTHERN SOLUTION...BUT THE EXACT LATITUDE THE MAIN FORCING
TRACKS...WILL DETERMINE WHO GETS THE MOST RAINFALL.
THE UPPER LOW WILL SLOWLY EXIT THE CWA BY FRIDAY NIGHT...AND WILL
END PRECIP CHANCES DURING THIS TIME FRAME FROM WEST TO EAST. HIGH
PRESSURE WILL BUILD IN BEHIND THE LOW AND HOT TEMPERATURES ARE
EXPECTED FOR THE WEEKEND. THE HOTTEST DAYS WILL LIKELY BE
SUNDAY/MONDAY AS 850 TEMPS OF 25-29C WILL SUPPORT SURFACE TEMPS IN
THE MIDDLE TO UPPER 90S.
THE GFS SENDS A DEEP LOW THROUGH THE NORTHERN PLAINS TUESDAY AND
THE MODEL IS PROGGING A COLD FRONT WITH PRECIP TO REACH THE
NORTHERN ZONES BY TUESDAY EVENING. NORTH TEXAS WILL STILL BE UNDER
THE INFLUENCE OF THE UPPER RIDGE...AND THIS SOLUTION DOES NOT SEEM
PLAUSIBLE. WILL SIDE WITH THE ECMWF...WHICH KEEPS THE FRONT/PRECIP
NORTH OF THE CWA. MEXMOS IS FORECASTING 30 POPS TUESDAY...BUT WILL
KEEP THE SILENT 10S IN THE FORECAST.
85/NH
&&
.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX 89 71 85 69 87 / 70 70 60 50 20
WACO, TX 93 72 88 70 89 / 50 40 30 40 20
PARIS, TX 89 66 87 65 85 / 50 60 40 50 30
DENTON, TX 87 70 85 68 86 / 70 70 60 50 20
MCKINNEY, TX 88 68 84 66 86 / 60 70 60 50 30
DALLAS, TX 89 72 85 69 87 / 70 70 50 50 30
TERRELL, TX 90 70 85 68 86 / 50 70 50 50 30
CORSICANA, TX 93 71 86 70 87 / 50 60 30 50 30
TEMPLE, TX 93 71 85 70 89 / 40 30 30 30 20
MINERAL WELLS, TX 87 69 83 68 85 / 70 70 60 50 20
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
79/25
Hazardous weather outlook, Jun 6, 2:29 AM CST, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
329 AM CDT WED JUN 6 2012
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-070830-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
329 AM CDT WED JUN 6 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT.
SHOWERS AND THUNDERSTORMS ARE LIKELY BY THIS EVENING GENERALLY
NORTH OF INTERSTATE 20...WITH A CHANCE OF THUNDERSTORMS ACROSS
THE REST OF NORTH TEXAS. ORGANIZED SEVERE WEATHER IS NOT
EXPECTED.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THUNDERSTORM CHANCES WILL CONTINUE ACROSS ALL OF NORTH TEXAS
THROUGH FRIDAY NIGHT. THE THREAT FOR HEAVY RAINFALL AND FLOODING
ISSUES WILL CONTINUE...MAINLY ON THURSDAY. THE THREAT OF SEVERE
STORMS WILL REMAIN LOW.
.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUIRED SHOULD A FEW
THUNDERSTORMS BECOME STRONG TO SEVERE.
In the hours before
Special weather statement, Jun 6, 12:00 PM CST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
100 PM CDT WED JUN 6 2012
TXZ091-101-102-061830-
JACK TX-MONTAGUE TX-WISE TX-
100 PM CDT WED JUN 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN JACK COUNTY
SOUTHWESTERN MONTAGUE COUNTY
NORTHWESTERN WISE COUNTY
AT 100 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES WEST OF BRIDGEPORT...MOVING EAST AT
15 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ALVORD...BRIDGEPORT AND
CHICO.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3356 9763 3317 9766 3313 9802 3356 9798
TIME...MOT...LOC 1800Z 293DEG 12KT 3324 9791
Special weather statement, Jun 6, 12:18 PM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
118 PM CDT WED JUN 6 2012
TXZ091-061845-
MONTAGUE TX-
118 PM CDT WED JUN 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL MONTAGUE COUNTY
AT 119 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES WEST OF NOCONA...MOVING NORTH AT 20 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE NOCONA.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3367 9773 3368 9794 3388 9794 3388 9793
3386 9788 3386 9783 3388 9783 3391 9779
3392 9779 3395 9773 3399 9768
TIME...MOT...LOC 1819Z 184DEG 16KT 3377 9783Event by event
18 hail, 9 thunderstorm wind, 5 lightning. Local standard time, as filed.
Hail, Wise
- When
- June 6, 12:30 PM CST
- Where
- Wise County, 2.44 mi NE of Lake Bridgeport
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.241, -97.836
Quarter sized hail was reported at the Bridgeport Camp and Conference Center on Lake Bridgeport.
Thunderstorm Wind, Tarrant
- When
- June 6, 1:15 PM CST
- Where
- Tarrant County, 1.37 mi NE of Center Pt
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Amateur Radio
- Coordinates
- 32.944, -97.503
A 100-foot amateur radio tower off Peden Rd along the east shore of Eagle Mountain Lake was knocked down by severe thunderstorm winds. Severe thunderstorm winds also damaged the metal roof covering boats parked in the Lakeview Marina. The metal awning was partially peeled off. Power lines and trees were also knocked down.
Hail, Denton
- When
- June 6, 2:17 PM CST
- Where
- Denton County, 2.7 mi WSW of Lake Dallas
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.100, -97.070
Quarter sized hail was reported 1 mile northwest of Highland Village.
Hail, Collin
- When
- June 6, 2:50 PM CST
- Where
- Collin County, Plano
- Measured
- 0.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 33.020, -96.720
Dime sized hail was reported in Plano.
Hail, Rockwall
- When
- June 6, 2:53 PM CST
- Where
- Rockwall County, 0.88 mi NNE of Rockwall
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 32.941, -96.442
Quarter sized hail was reported near State Highway 66 and FM 205 northeast of Rockwall.
Hail, Dallas
- When
- June 6, 3:00 PM CST
- Where
- Dallas County, Irving
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 32.820, -96.920
Quarter sized hail was reported in the north side of Irving.
Hail, Denton
- When
- June 6, 3:07 PM CST
- Where
- Denton County, 5.29 mi SE of Navo
- Measured
- 2 in hail
- Property damage
- $20,000
- Reported by
- Amateur Radio
- Coordinates
- 33.176, -96.855
Hen egg sized hail was reported near Dallas North Tollway and Eldorado Parkway.
Thunderstorm Wind, Tarrant
- When
- June 6, 3:10 PM CST
- Where
- Tarrant County, 2.29 mi WSW of Seminary Hill
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 32.663, -97.414
Sixty mph winds were estimated on Oakmont Blvd in Fort Worth. Four inch diameter tree limbs were knocked down.
Hail, Collin
- When
- June 6, 3:12 PM CST
- Where
- Collin County, 1.1 mi E of Frisco
- Measured
- 1.5 in hail
- Reported by
- COOP Observer
- Coordinates
- 33.152, -96.811
Ping pong ball sized hail was reported by the COOP Observer in Frisco.
Thunderstorm Wind, Tarrant
- When
- June 6, 3:15 PM CST
- Where
- Tarrant County, 0.85 mi SSE of Ft Worth
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $100,000
- Reported by
- Broadcast Media
- Coordinates
- 32.739, -97.345
A partial roof collapse occurred at the Wayside Plaza Apartments near Pennsylvania Ave and 9th Avenue in Fort Worth. Nearly half of the roof of a building was torn off. The damage was caused by a strong downburst.
Hail, Collin
- When
- June 6, 3:15 PM CST
- Where
- Collin County, Frisco
- Measured
- 0.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 33.150, -96.830
Dime sized hail was reported in Frisco.
Hail, Johnson
- When
- June 6, 3:15 PM CST
- Where
- Johnson County, Joshua
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 32.470, -97.380
Quarter sized hail was reported in Joshua.
Hail, Grayson
- When
- June 6, 3:20 PM CST
- Where
- Grayson County, 3.7 mi ENE of Sherman
- Measured
- 0.88 in hail
- Reported by
- CoCoRaHS
- Coordinates
- 33.651, -96.511
Nickel sized hail was reported by a CoCoRaHS observer located 3.7 miles east-northeast of Sherman.
Hail, Grayson
- When
- June 6, 3:24 PM CST
- Where
- Grayson County, Denison
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.750, -96.550
Dime sized hail was reported in Denison.
Thunderstorm Wind, Collin
- When
- June 6, 3:30 PM CST
- Where
- Collin County, 2.43 mi SSW of Forest Grove
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 33.086, -96.629
Several fences and medium trees were down in the area around Malone Road and Bethany Dr in Allen.
Thunderstorm Wind, Collin
- When
- June 6, 3:35 PM CST
- Where
- Collin County, 1.87 mi ENE of Foot
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 33.230, -96.720
Sixty mph winds were estimated west of McKinney.
Thunderstorm Wind, Tarrant
- When
- June 6, 3:38 PM CST
- Where
- Tarrant County, 0.9 mi WNW of Kennedale
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 32.657, -97.233
Strong thunderstorm winds knocked down 2-3 tree branches along West Kennedale Pkwy. At a business in the 700 block of West Kennedale Pkwy, some trim was removed from the building, street signs were turned around, and an office door was sucked open. Power lines were also knocked down in the area.
Hail, Collin
- When
- June 6, 3:50 PM CST
- Where
- Collin County, 2 mi E of Wylie
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.020, -96.516
Hail up to the size of quarters was reported 2 miles east of Wylie. Most of the hail was pea to penny sized with a few nickel and quarter sized hailstones.
Hail, Dallas
- When
- June 6, 3:50 PM CST
- Where
- Dallas County, 1.47 mi N of East Dallas
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.791, -96.750
Dime to nickel sized hail was reported at East Grand Ave and Interstate 30.
Thunderstorm Wind, Dallas
- When
- June 6, 3:50 PM CST
- Where
- Dallas County, 1.47 mi N of East Dallas
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 32.791, -96.750
Sixty mph winds were estimated at East Grand Ave and Interstate 30 in Dallas.
Hail, Dallas
- When
- June 6, 4:08 PM CST
- Where
- Dallas County, 0.45 mi N of Highland Park
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 32.827, -96.770
Penny sized hail was reported just south of Greenville Ave and Mockingbird Ln in Dallas.
Lightning, Denton
- When
- June 6, 4:10 PM CST
- Where
- Denton County, 1.5 mi NE of Hebron
- Property damage
- $60,000
- Reported by
- Broadcast Media
- Coordinates
- 33.045, -96.861
Theatre 166 at Crosspointe Church in Carrollton was damaged by a lightning strike that struck the center of the building's roof. The strike caused part of the roof to collapse and some of the outer walls to buckle. Some electronic equipment inside was damaged.
Hail, Dallas
- When
- June 6, 4:13 PM CST
- Where
- Dallas County, 2.51 mi NW of Mesquite
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 32.792, -96.634
Penny sized hail was reported near Highway 80 and Gross Road.
Hail, Dallas
- When
- June 6, 4:15 PM CST
- Where
- Dallas County, 2.46 mi NNE of Garland
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.953, -96.613
Penny sized hail was reported at the Firewheel Town Center in Sachse.
Lightning, Denton
- When
- June 6, 5:20 PM CST to 5:40 PM CST
- Where
- Denton County, 1.42 mi ENE of Carney
- Property damage
- $70,000
- Reported by
- Newspaper
- Coordinates
- 33.090, -96.859
Lightning started a fire in a single-story home in the Colony. The fire consumed the garage which contained a vehicle and also damaged the attic.
Hail, Navarro
- When
- June 6, 5:50 PM CST
- Where
- Navarro County, 1 mi N of Corsicana to 3 mi SW of Rice
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 32.114, -96.470
Penny sized hail was reported from 3 miles southwest of Rice to 1 mile north of Corsicana.
Thunderstorm Wind, Navarro
- When
- June 6, 5:50 PM CST
- Where
- Navarro County, 1 mi N of Corsicana
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 32.114, -96.470
A few trees up to 10 in diameter were snapped approximately 1 mile north of Corsicana.
Lightning, Tarrant
- When
- June 6, 6:00 PM CST
- Where
- Tarrant County, 0.45 mi NNE of Pantego
- Property damage
- $30,000
- Reported by
- Newspaper
- Coordinates
- 32.726, -97.147
Lightning started a fire at an office building in Arlington. The fire damaged the attic but smoke and water damaged the other two floors.
Lightning, Dallas
- When
- June 6, 6:00 PM CST
- Where
- Dallas County, Grand Prairie
- Property damage
- $30,000
- Reported by
- Newspaper
- Coordinates
- 32.750, -96.980
Lightning started a fire at a house in south Grand Prairie.
Thunderstorm Wind, Van Zandt
- When
- June 6, 6:15 PM CST
- Where
- Van Zandt County, Wills Pt
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $12,000
- Reported by
- Law Enforcement
- Coordinates
- 32.700, -96.000
A tree fell on and damaged a home near Wills Point.
Hail, Leon
- When
- June 6, 9:10 PM CST
- Where
- Leon County, Centerville
- Measured
- 0.75 in hail
- Reported by
- COOP Observer
- Coordinates
- 31.250, -95.980
Dime sized hail was reported by the COOP Observer in Centerville.
Lightning, Hill
- When
- June 7, 2:00 AM CST
- Where
- Hill County, Hillsboro
- Property damage
- $69,000
- Reported by
- Newspaper
- Coordinates
- 32.000, -97.130
Lightning struck the Hill County Law Enforcement Center damaging much of the electrical equipment at the building. The cost to repair all the damaged equipment was quoted around $68,605.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Colorado, June 6, 2012$160 million · EF0 · 39 events
- Flash Flood and Heavy Rain in Georgia, June 6 to 7, 20121 injured · $750,000 · 8 events
- Hail and Damaging Winds in Texas, June 6, 2012$35,000 · 1 in hail · 8 events
- Flooding and Hail in Texas, June 6, 2012$35,000 · 1 in hail · 7 events
- Flash Flood and Hail in Colorado, June 6, 20121.75 in hail · 31 events
- Coastal Flood in Georgia, June 6, 2012$25,000 · 2 events
- Flooding in Idaho, June 6, 2012$15,000 · 2 events
- Hail and Damaging Winds in Florida, June 6, 2012$1,000 · 1 in hail · 10 events
- Lightning Strike in Florida, June 6, 20121 injured · 1 event
- Flash Flood and Hail in Wyoming, June 6 to 7, 20122 in hail · 8 events
- Marine Thunderstorm Winds and Waterspout in South Atlantic Coastal Waters, June 6, 201256 kt wind · 6 events
- Hail in North Dakota, June 6, 2012$4,000 · 1.5 in hail · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 386448, 386449, 386450, 386454, 386451, 391429, 386453, 386455, 390427, 386456, 386458, 386459, 386463, 388245, 386457, 388211, 392918, 388227, 388229, 388233, 388244, 391411, 388238, 388240, 391424, 388241, 388242, 391413, 391416, 388243, 390428, 390430.